# SDR 9505653242

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-211
- Aircraft serial: 381
- System (JASC): 2432 · Battery/Charger System
- Part: Limiter
- Part number: 350L5100508
- Condition: Malfunctioned
- Location: Nr 2 Battery
- Part time: 6,858 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM MSP, THE EMERGENCY GENERATOR FAULT LIGHT ILLUMINATED.  THE LANDING GEAR WAS CYCLED.  THE LIGHT EXTINGUISHED WHEN THE GEAR WAS LOWERED, AND RETURNED WHEN THE GEAR WAS RAISED.  FLIGHT CONTINUED TO DCA AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 BATTERY CHARGER LIMITER.  OPERATIONAL CHECK OK.
